SciELO - Scientific Electronic Library Online

vol.26 issue1Characterization of bmo using wavelets through triebellizorkin spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


HERNANDEZ H., Jorge E.  and  VIVAS-CORTEZ, Miguel. Hermite-hadamard inequalities type for raina’ fractional integral operator using η−convex functions. Rev. Mat [online]. 2019, vol.26, n.1, pp.1-20. ISSN 1409-2433.


In the present work, it is obtained some results concerning the integral inequality of Hermite-Hadamard, and others related to it, using η convex functions and the fractional integral operator defined by R.K. Raina.

Keywords : Hermite-Hadamard inequality; η convex functions; fractional integral operator.

        · abstract in Spanish     · text in English     · English ( pdf )